Hello and welcome to the forum. Thank you for your question. Always remember to ask your doctor for confirmation of information. I assume I pill is emergency contraceptive. I pills and emergency contraceptive in general is a big dose of hormones and with I pill in particular, a big dose of progesterone. When taken within 3 days after the sexual episode someone is worried about, it disrupts the hormone balance so that a pregnancy won't happen. It's not great to take too much just because it messes up your hormones and period. Does that last forever? No. Usually around 2 to 3 months post pill. There is no reason why a girl would have trouble getting pregnant even if she at one time overused emergency contraception. She just needs to have a regular period again. Hope that answers your question.
I just want to tag on here that it should not affect her in getting pregnant. Lasting effects are not common past the hormones working their way out of a woman's system. So, no worries. Is this your girlfriend you are talking about?